Stability analysis of two-dimensional Markovian jump state-delayed systems in the Roesser model with uncertain transition probabilities

Le, Van Hien and Trinh, Hieu 2016, Stability analysis of two-dimensional Markovian jump state-delayed systems in the Roesser model with uncertain transition probabilities, Information Sciences, vol. 367-368, pp. 403-417, doi: 10.1016/j.ins.2016.06.011.

Attached Files
Name Description MIMEType Size Downloads

Title Stability analysis of two-dimensional Markovian jump state-delayed systems in the Roesser model with uncertain transition probabilities
Author(s) Le, Van HienORCID iD for Le, Van Hien orcid.org/0000-0003-1787-3011
Trinh, HieuORCID iD for Trinh, Hieu orcid.org/0000-0003-3438-9969
Journal name Information Sciences
Volume number 367-368
Start page 403
End page 417
Total pages 15
Publisher Elsevier
Place of publication Atlanta, Ga.
Publication date 2016-11-01
ISSN 0020-0255
Keyword(s) Markovian jump systems
Roesser model
time-varying delay
stochastic stability
uncertain transition probabilities
Summary This paper is concerned with the problem of stochastic stability analysis of discrete-time two-dimensional (2-D) Markovian jump systems (MJSs) described by the Roesser model with interval time-varying delays. The transition probabilities of the jumping process/Markov chain are assumed to be uncertain, that is, they are not exactly known but can be estimated. A Lyapunov-like scheme is first extended to 2-D MJSs with delays. Based on some novel 2-D summation inequalities proposed in this paper, delay-dependent stochastic stability conditions are derived in terms of linear matrix inequalities (LMIs) which can be computationally solved by various convex optimization algorithms. Finally, two numerical examples are given to illustrate the effectiveness of the obtained results.
Language eng
DOI 10.1016/j.ins.2016.06.011
Field of Research 010203 Calculus of Variations, Systems Theory and Control Theory
010204 Dynamical Systems in Applications
090602 Control Systems, Robotics and Automation
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Grant ID DP130101532
Copyright notice ©2016, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30084898

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in TR Web of Science
Scopus Citation Count Cited 11 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 169 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Thu, 14 Jul 2016, 10:36:17 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.